# SDR HALA9756

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Cracked
- Location: Bs 1167
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD INT RIGHT OUTBOARD HORIZONTAL ANGLE STIFFENERS AT STRINGER 14, 15 AND 16 HAVE CRACKS 5.  REMOVED AND REPLACED ANGLES PER SRM 53-05 FIG 93.  INSTALLED PER SRM 51-30-2, 51-10-3 ON APB INT FWD SIDE AT STRINGER 15, 16 STATION 1167.  COMPLETE PER EO-53961692 W/O BO21754N00016 AND NRB021712N0046, 14 COMPLETED ON B0217-12N00046 APB.  (M)
